# SDR DALA1142740634

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 76,256 hours, 35,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FOUND THE EMERGENCY PATH LIGHT AT SEAT 1C  INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR WIRE BROKEN AND REPLACED THE TERMINAL PIN.  OPERATIONAL CHECK WAS GOOD.
